# SDR R61A2019062530648

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 11,200 hours, 7,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Adjuster
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR MAKING A POPPING NOISE DURING OPENING AND CLOSING.  FOUND LOWER CHAIN ADJUSTER ON L1 DISCONNECT FROM CHAIN, REINSTALLED CHAIN ADJUSTER IAW CMM 52-11-30. PERFORMED ADJUSTMENT OF L1 DOOR IAW AMM 52-11-00. OPS CHECK GOOD.
